# SDR C2XA08CL057

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 16,245 hours, 12,385 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 4131
- Part serial: 1060
- Condition: Faulty
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2691, THE CREW REPORTED A IB BRAKE INOP MESSAGE ON THE ECIAS AFTER LOWERING GEAR.  REPORTED BRAKES WERE NOT NEARLY AS EFFECTIVE ON LANDING.   MAINTENANCE INSPECTED AND REPLACED THE IB BRAKE SHUTOFF VALVE. OPERATIONAL CHECKS WERE GOOD.
